# SDR QR9R20211028002

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724089792
- Aircraft time: 2,106 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 705
- Condition: Faulty
- Stage of operation: AP
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL, N1 NEEDLE ON TRIPLE TACH STUCK AT 69%. T/F EVALUATION REVEALED TRIPLE TACH #1 NEEDLE WAS FOUND STUCK AT 69% IN STATIC CONFIGURATION. #1 NEEDLE FELL TO ZERO AND WOULD NOT MOVE DURING TRIPLE TACH CHECK UPON APPLICATION OF BATTERY POWER. REPLACED TRIPLE TACH (IPC: 77-14-01-01-10B); T/F MOC SUCCESSFULLY COMPLETED.
